# SDR 2006UALA00814

- Difficulty date: April 27, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- Engine: Ge CFM56*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Flange
- Part number: 311A1519
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FAN COWL UPR CHORD (311A1519) WAS FOUND WITH A 0.050 GROOVE WORN ON HORIZ FLANGE OF THE OTBD CHORD DAMAGE WAS CAUSED BY FAN COWL WEARING ON LWR SURFACE OF HORIZ FLANGE OF CHORD.  NR 1 PYLON FAN COWL UPPER CHORD (311A1519) WAS REPAIRED PER AAR EA I060209.
